Easy Bruising Within The First Week/side Effects

1 post in this topic

Posted · Report post

I started taking accutane a little over a week ago (60mg) and was not aware of the easy bruising side effect. I know that your skin thins from the medicine, but am not sure how much is too much when it comes to bruising. My back was sore yesterday also, not sure if it was from walking too much, and then I realized I have a bruise on my forearm, which aches, and three bruises on my upper thigh. I don't remember bumping into anything or hitting anything to get these bruises either. Is it normal to get bruises this fast?

I also have a rash on the back of my neck, which looks like a heat rash, and it very well could be, but do the rashes people get from accutane look similar to a heat rash? I'm living in a dorm currently with no AC, so it could be a heat rash, I just want to make sure the rashes don't look similar. I would call my dermatologist, but I'm unable to go back home for a couple of weeks and would not be able to be seen.

Other than that, I have no other side effects from the medicine, I'm just unsure if the side effects should occur this soon?

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now